# SDR SIMA201130708

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 17,373 hours, 15,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76871
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR PS -1 MAINTENANCE CHECK FOUND THE AFT EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER ASSEMBLY IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-70-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
